# SDR AALA20160704002

- Difficulty date: July 5, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 61,455 hours, 7,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Broken
- Location: Power Supply
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR FORWARD EMERGENCY LIGHT POWER PACK FUSE BROKEN. THE FUSE WAS REPLACED, INSTALLATION TEST CARRIED OUT AND NORMAL IAW AMM 33-51-06.
